Encéphalopathie hépatique secondaire àla prise de flu t a mi de pour cancer de la prostate

Translated title of the contribution: Hepatic encephalopathy secondary to administra-tion of flutamide for prostate cancer

H. Patel, E. Rhee, P. H E Zimmern

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

A 72-year-old male treated with flutamide for metastatic prostate cancer developed lethargy and confusion. He was noted to be icteric and his liver enzymes were elevated. Within a week of dicontinuing the medication, the patient's mental status and liver function returned to normal. Although flutamide-induced near fatal liver dysfunction has been described, progression to encephalopathy is a rare occurrence. Based on a review of the literature, management guidelines for the use of flutamide are suggested.

Original languageFrench
Pages (from-to)123-125
Number of pages3
JournalJournal d'Urologie
Volume102
Issue number3
StatePublished - 1996

Fingerprint

Flutamide
Hepatic Encephalopathy
Prostatic Neoplasms
Confusion
Lethargy
Liver
Mentally Ill Persons
Brain Diseases
Liver Diseases
Guidelines
Enzymes

Keywords

  • Flutamide
  • Hepatic encephalopathy
  • Prostate cancer

ASJC Scopus subject areas

  • Urology

Cite this

Encéphalopathie hépatique secondaire àla prise de flu t a mi de pour cancer de la prostate. / Patel, H.; Rhee, E.; Zimmern, P. H E.

In: Journal d'Urologie, Vol. 102, No. 3, 1996, p. 123-125.

Research output: Contribution to journalArticle

@article{9b80ba30f20a43f2b105efbd394469f6,
title = "Enc{\'e}phalopathie h{\'e}patique secondaire {\`a}la prise de flu t a mi de pour cancer de la prostate",
abstract = "A 72-year-old male treated with flutamide for metastatic prostate cancer developed lethargy and confusion. He was noted to be icteric and his liver enzymes were elevated. Within a week of dicontinuing the medication, the patient's mental status and liver function returned to normal. Although flutamide-induced near fatal liver dysfunction has been described, progression to encephalopathy is a rare occurrence. Based on a review of the literature, management guidelines for the use of flutamide are suggested.",
keywords = "Flutamide, Hepatic encephalopathy, Prostate cancer",
author = "H. Patel and E. Rhee and Zimmern, {P. H E}",
year = "1996",
language = "French",
volume = "102",
pages = "123--125",
journal = "Journal d'Urologie",
issn = "0248-0018",
publisher = "Masson Publishing",
number = "3",

}

TY - JOUR

T1 - Encéphalopathie hépatique secondaire àla prise de flu t a mi de pour cancer de la prostate

AU - Patel, H.

AU - Rhee, E.

AU - Zimmern, P. H E

PY - 1996

Y1 - 1996

N2 - A 72-year-old male treated with flutamide for metastatic prostate cancer developed lethargy and confusion. He was noted to be icteric and his liver enzymes were elevated. Within a week of dicontinuing the medication, the patient's mental status and liver function returned to normal. Although flutamide-induced near fatal liver dysfunction has been described, progression to encephalopathy is a rare occurrence. Based on a review of the literature, management guidelines for the use of flutamide are suggested.

AB - A 72-year-old male treated with flutamide for metastatic prostate cancer developed lethargy and confusion. He was noted to be icteric and his liver enzymes were elevated. Within a week of dicontinuing the medication, the patient's mental status and liver function returned to normal. Although flutamide-induced near fatal liver dysfunction has been described, progression to encephalopathy is a rare occurrence. Based on a review of the literature, management guidelines for the use of flutamide are suggested.

KW - Flutamide

KW - Hepatic encephalopathy

KW - Prostate cancer

UR - http://www.scopus.com/inward/record.url?scp=0029836143&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0029836143&partnerID=8YFLogxK

M3 - Article

C2 - 9091557

AN - SCOPUS:0029836143

VL - 102

SP - 123

EP - 125

JO - Journal d'Urologie

JF - Journal d'Urologie

SN - 0248-0018

IS - 3

ER -